MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Disposition of explanted device is unknown.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient had undergone a total reverse shoulder procedure on (b)(6) 2018 during which the following arthrex devices were implanted: ar-9502f-36rcpc (lot 170027905); ar-9502f-36cpc (lot 170018606); ar-9501-06p (lot 170088903); ar-9503s-03 (170085610); ar-9504s-inf (lot 160071710); ar-9120-01 (lot 170115115); ar-9165-20 (lot 170056412); ar-9145-24 (lot 170101712).Patient also underwent a revision procedure on (b)(6) 2018 during which the ar-9503s-03 was explanted and an ar-9503s-06 (lot 170150113)was implanted.This report (case (b)(4)) is to document the revision surgery.Patient has recently been admitted to the hospital due to a shoulder infection which is being reported under the following complaint numbers: (b)(4).

Brand Name
HUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8483671
Report Number1220246-2019-01008
Device Sequence Number16511716
Product Code PHX
UDI-Device Identifier00888867061293
UDI-Public00888867061293
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/30/2022
Device Model NumberHUMERAL INSERT S/36 +3 TO FIT IN 36 CUP
Device Catalogue NumberAR-9503S-03
Device Lot Number170085610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;